# SDR SWAA2023090794583

- Difficulty date: August 28, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STALIBIZER FWD UPPER SLIDING SEAL CRACKED AT AFT ATTACH POINT.<[01] SEAL REPLACED ON FAULT TTG8Q00MQEAH;[02] SEAL REPLACED ON FAULT TTG8Q00MQEAH
